# SDR ASAA2015102813755

- Difficulty date: October 28, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126Y21
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PANEL AT BS 440 AND S-25RH IS CORRODED.  ACFT GROUNDED.  REMOVED DAMAGED SHIELD IAW SRM 51-40-02.  RECEIVED NEW FWD SHIELD, PN 143A8126U21, PO 851805.17. AND LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-05.  INSTALLED NEW FWD SHIELD AND NUTPLATES AS REQUIRED IAW SRM 51-40-02.
